# SDR P5CA200904140194

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 30,709 hours, 4,934 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Message
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE BTL LOW ENGINE A APPEARED ON CLIMB-OUT AT 1000 FEET, ALSO BOTTLE A DISCHARGE LIGHT ON OVERHEAD ALSO ILLUMINATED.  AT APPROX 20,000 FEET ALL LIGHTS EXTINGUISHED.  "REMOVED BOTTLE, WEIGHED AND REINSTALLED. OPENED MEL 26-20-1.  SQUIB TEST ACCOMPLISHED AND VERIFIED SQUIB INTEGRITY."
